# SDR UPS00832912

- Difficulty date: May 30, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PRESSURE BULKHEAD RT SIDE CRACKED RBL 32, L11R.  REPAIRED IAW DAC SRO DWG 8530007.
